| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when preloaded intraocular lens was being prepared during surgery, it was found to be damaged and could not be used.No further information available.
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: implant date: not applicable, as lens was not implanted.Section d6b: explant date: not applicable, as lens was not implanted.Therefore, lens was not explanted.Section e1: email address: unknown/not provided.Section e1: initial reporter telephone number: (b)(6).Section h3-other (81): it was indicated that the device is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Date returned to manufacturer: 05 april 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection was performed on the suspect product.The lens was found stuck in the cartridge with the plunger rod locked properly.The device assembly was inspected, and no issues were identified.The lower body was inspected and presented with no damage or viscoelastic residue.The lens was removed from the cartridge, cleaned, and inspected and presented with cosmetic damage to the optic body.No further evaluation was performed.The complaint issue was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.